BibTeX record journals/siammax/DrtonY10

download as .bib file

@article{DBLP:journals/siammax/DrtonY10,
  author    = {Mathias Drton and
               Josephine Yu},
  title     = {On a Parametrization of Positive Semidefinite Matrices with Zeros},
  journal   = {{SIAM} J. Matrix Anal. Appl.},
  volume    = {31},
  number    = {5},
  pages     = {2665--2680},
  year      = {2010},
  url       = {https://doi.org/10.1137/100783170},
  doi       = {10.1137/100783170},
  timestamp = {Tue, 26 May 2020 08:51:43 +0200},
  biburl    = {https://dblp.org/rec/journals/siammax/DrtonY10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics